Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Chest pain, burning sensation, had wisdom tooth infection. Taking the antibiotic ClindaHexal. What is wrong?

Hi there, I am taking the antibiotic ClindaHexal for a wisdom tooth infection. Everything seemed fine, then the last couple of doses didnt seem right. After i took the pill it felt like it was stuck in my chest, though i know it wasnt cause i followed it with food. But then i got a severe burning pain in my chest, so bad I really battled. i was followed by flashes of nausea and more intense pain. this went on for a couple of hours. the pain has subsided now, except for when i drink hot drink, it feels like someone is punching me in the chest. It doesnt hurt otherwise, but i can feel something is wrong in my chest. please help?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  918
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for query. You have taken antibiotics orally ( mouth) so that tab ( capsule) might have caused oesophagitis ( inflammation of oesophagus (food pipe)). The irritation produced by antibiotics is the main cause of nausea and feeling of intense pain in the chest. So pl take some antacid after consultation with a doc. Mind one thing that nothing is wrong in your chest so don't bother because it will give you more anxiety. Have a happy life.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor